# SDR UALA2011021100731

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,271 hours, 10,369 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 MAIN ENTRY DOOR SKIN CRACK.  8" FWD FROM STA 2240, S18L.  LENGTH 1".   MAJOR REPAIR ACCOMPLISHED: TRIMMED SKIN AND INSTALLED DOUBLER IAW EVA 80568.  CRACK IS ON EXT DOOR SKIN, LONGITUDINALLY FROM THE FWD EDGE OF THE DOOR, JUST ABOVE DOOR HORZ BEAM 13, REPORTED AS 0.75 INCHES LONG.
